... and burning now
Hi sad girl, It may be possible that the Metronidazole has paved the way for an opportunistic candida fungal infection and the only things I can think of is going to the pharmacy, explain to one of the girls or pharmacist what has happened. It may be that a topical anti fungal will cure the issue. The other is to see a doctor who may come to a similar conclusion and prescribe an antifungal; they may also take a vaginal swab for confirmation.
I wish you rapid relief.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2010 • 1 answer
Posted 3 Oct 2014 • 1 answer
Trichomoniasis - I had bv, and got prescribed metronidazole 2 times every day. If I had trich, would
Posted 11 Mar 2015 • 1 answer
Posted 12 Jun 2015 • 2 answers
I was suppose to take metronidazole 2 pills twice a day for 7 days and I've only been taking 1 pill?
Posted 24 Jun 2015 • 3 answers